# SDR 99UAL900010

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7442U
- Make and model: Boeing 727222
- Aircraft serial: 21896
- Engine: Pwa JT8D15
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 8323719600U
- Condition: Contaminated
- Location: Right
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK MADE A RUMBLING NOISE AND TRIPPED IMMEDIATELY ON THE GROUND IN SLC.  CABIN FILLED WITH SMOKE.  *S/D*  CONTAMINATED COALESCER BAG.  REPLACED COALESCER BAG.
